# SDR REXA2019052400733

- Difficulty date: May 24, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373861
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 669 TO FS= 720, STGR 15L/R ] [ FS= 744 TO FS= 761, STR 15L/R ] [ FS=785 TO FS= 847+8, STR 15L/R], [ FS= 847+8 TO FS= 847+16, STR 15L/R], [ FS= 847+16 TO FS= 913, STR 15L/R] AND [ FS= 913 TO FS= 977, STR 15L/R] AT PAX CABIN. (CPAX) (TCI: 53-20-233) SUMMARY: OF NRC 00138, CORROSION LEVEL 2. ON SIDE SEAT RAILS IN SECTIONS [ FS= 669 TO FS= 720, STR 15L/R] [ FS= 744 TO FS= 761, STR 15L/R ] [ FS= 785 TO FS= 847+8, STR15L/R], [ FS= 847+8 TO FS= 847+16, STR 15L/R], [ FS= 847+16 TO FS= 913, STR 15L/R ] AND [ FS= 913 TO FS= 977, STR 15L/R ] WERE REPLACED PER SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801 (CONFIG A-12)
